An upper bound on Zarankiewicz' problem

Research output: Contribution to journalArticle

62 Citations (Scopus)


Let ex(n,K3,3) denote the maximum number of edges of a K3,3-free graph on n vertices. Improving earlier results of Kovári, T. Sós and Turán on Zarankiewicz' problem, we obtain that Brown's example for a maximal K3,3-free graph is asymptotically optimal. Hence ex(n,K3,3) ∼ 1/2 n5/3.

Original languageEnglish
Pages (from-to)29-33
Number of pages5
JournalCombinatorics Probability and Computing
Issue number1
Publication statusPublished - Jan 1 1996


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Statistics and Probability
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this